MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Only a delivery wire and main coil were returned for this complaint.No damages were found in the delivery wire.The main coil was found kinked and stretched.Microscopic inspection of the main coil was performed and observed that the zap tip has a smooth surface.The interlocking arm was inspected, and it was detached, the detached arm part was not returned.Microscopic inspection of the delivery wire was performed and observed that the zap tip has a smooth surface.The interlocking arm was inspected, and no anomalies was noticed.Dimensional inspection of the coil and delivery wire that could be measured were performed and were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 05apr2021.It was reported that the coil failed to pass, stuck, and prematurely detached.The target lesion was located in the internal iliac artery.A 15mm x 40cm interlock-35 was selected for use.During procedure, it was noted that the coil failed to pass the middle part of the catheter and was stuck.Subsequently, the advancing wire was noted to be detached from the coil.Both coil and catheter were then removed.The procedure was completed with another of same device.No complications reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached and not returned.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11745533
Report Number2134265-2021-05460
Device Sequence Number4318929
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public08714729793144
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0024233867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER- 5FR COBRA; GUIDEWIRE- 0.035 GW
Patient Age35 YR
Patient Weight55